Bases for cyclotomic units
Compositio Mathematica, Tome 71 (1989) no. 1, pp. 13-27
Cet article a éte moissonné depuis la source Numdam
@article{CM_1989__71_1_13_0,
author = {Gold, Robert and Kim, Jaemoon},
title = {Bases for cyclotomic units},
journal = {Compositio Mathematica},
pages = {13--27},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {71},
number = {1},
mrnumber = {1008802},
zbl = {0687.12003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__71_1_13_0/}
}
Gold, Robert; Kim, Jaemoon. Bases for cyclotomic units. Compositio Mathematica, Tome 71 (1989) no. 1, pp. 13-27. http://geodesic.mathdoc.fr/item/CM_1989__71_1_13_0/